# SDR SWAA2021071485569

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 749
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT BS 749 RBL 13 WL 156.   REMOVED CORROSION ON TRACK AT BS 749 RBL 13 WL 156.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4.B (2).   REMOVED ACB TRACK FROM BS 727 TO BS 887 RBL 13 WL 156 IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED NEW ACB TRACK IAW SRM 51-40-05-0G-0 AND DRAWING #146A7501.
